# SDR ERAA96197

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 427 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS OVERHAULED ON DALLAS AIRMOTIVE W/O F1329, HAS 426.7 TSO AND VANES ARE CRACKED & BURNED.
